# SDR 2017FA0000117

- Difficulty date: March 21, 2017
- Submitted: March 21, 2017
- Operation: General aviation
- Aircraft: N3953A
- Make and model: Snias AS350B3
- Aircraft serial: 7004
- Aircraft time: 1,824 hours, 3,896 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,652 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Cockpit
- Part time: 1,824 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

TO IMMEDIATELY INSPECT AND PREVENT CHAFING AND ARCHING BETWEEN THE INTERCOM FUNCTION PANEL AND THE WIRE BUNDLES TO THE P132 CONSOLE IN THE COCKPIT CENTER CONSOLE. FOUND BUNDLE CHAFING TO THE INTERCOM. REPAIRED AS NECESSARY AND REPOSITION THE WIRE BUNDLES TO PREVENT FURTHER CONTACT BETWEEN COMPONENTS AS INSTRUCTED PER MAB AS350-17-01.
